# SDR A6WA202307158641

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 41,367 hours, 39,949 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE UPON SELECTING GEAR UP RECIEVED NOSE DOOR OPEN AND GEAR DISAGREE WARNING MSGS C/W QRH EXTENDED GEAR GEAR MSGS WENT AWAY AIRCRAFT REMOVED FROM SERVICE.  INSTALLED NOSE AND MAIN GEAR LOCK PINS PER AMM SUP. 11-054A FOR M  ACTION OF MEL 32-30-01. SEE 358568/4 FOR MEL. REF MX WORK CARDS #2 AND 3 FOR REMOVED AND REPLACED OF S23  BRACKET AND NLG RIGHT HARNESS. OPS CHECK GOOD. REMOVED PLACARD AND FROM MEL
